# SDR UALA2010041201219

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 35,003 hours, 13,027 cycles
- Engine: Iae V2527A5
- Engine time: 42,740 hours, 16,780 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 REV UNLOCKED ECAM, RTFL FOUND BACKSHELL ON RT UPPER REV HARNESS LOOSE, TIGHTENED CONNECTOR, OPS CK NORMAL NO HISTORY, COULD NOT DUPLICATE.
